# SDR COEA2017052828923

- Difficulty date: May 28, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: S57110944200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL LANDING 521DT CORRODED.  REPAIRED IAW SRAS DO/TS-3988/07.
